ok i'm dead serious here...this is really gross for some people so if you are easily offended please take this as a warning and DON'T READ!
I have tested this over and over....and over, so I know there is a direct cause & effect thing going on here. I've tested/experimented with both Ascenta Health Fish Oil (at 1-3 tspn's per day with meals) and also High Vitamin Cod Liver oil (only 1/2 tspn per day with meal). In either case, within a 1-3 days I have noticed that my semen turns into an extremely watery consistency...almost like water. As soon as I stop the fish or cod liver oil, within 1-3 days it's back to normal consistency. I have repeated and tested and have discussed this with a friend who has also noticed the same effects.
The question is WHY? I understand that this supplement has blood thinning effects, but also thins other stuff?? Is this harmless? It seems to me that something isn't right and as of now, i've stopped taking it.
Another thing that i've noticed (as well as a friend and a parent) is that we're all requiring LESS sleep (approx 1-2 hrs less) and wake up more "hopping out of bed" and refreshed. Also feel mentally better/clearer and happier.
BUT, the one annoying side effect concerns me.